MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 processing module for one sample.The following results were provided: (normal patient range 1.6 ¿ 2.6 mg/dl) initial 7.5 mg/dl, repeat result = 1.7 mg/dl no impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The field service representative (fsr) replaced the tubing, peristaltic head (rohs) of the architect c4000 processing module as the part was due to be replaced and deemed the likely cause.The architect c4000 processing module function was verified with a control/precision run.The instrument service history for the architect c4000 processing module serial number (b)(6) verifies no subsequent issues have been reported related to false elevated magnesium patient results or qc out of range after service intervention.Data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect c4000 processing module did not identify any similar issues related to the current issue.Additionally review of complaint and trending data associated with the tubing, peristaltic head (rohs) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any nonconformances or potential nonconformances.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000 processing module for serial number (b)(6) was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21504039
Report Number3016438761-2025-00127
Device Sequence Number8006736
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 64202UD00; CC MAGNESIUM (1000T), 03P68-24, 64202UD00; TUBING, PERISTALTIC HEAD (ROHS), 7-35009685-04, UN; TUBING, PERISTALTIC HEAD (ROHS), 7-35009685-04, UN
Patient SexUnknown